Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 73, NWS Milwaukee, WI

October 6, 2016

NWS Milwaukee, WI issued this small craft advisory at Oct 6, 2016, 3:40 PM CDT. It took effect at Oct 7, 2016, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2016, 3:40 PM CDT (20:40 UTC)
In effect from
Oct 7, 2016, 4:00 AM CDT
Expired
Oct 7, 2016, 7:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

774 
WHUS73 KMKX 062040
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT THU OCT 6 2016

...GUSTY WINDS LATE TONIGHT AND FRIDAY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING
COLD FRONT TONIGHT...VEERING TO THE WEST FRIDAY MORNING AND
REMAINING GUSTY AS THE COLD FRONT MOVES THROUGH.

WAVES WILL BUILD FOR A TIME LATER TONIGHT INTO EARLY FRIDAY
MORNING...BUT THEN WILL GRADUALLY SUBSIDE AS WINDS TURN OFFSHORE.

LMZ643-644-070445-
/O.NEW.KMKX.SC.Y.0073.161007T0900Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
340 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT
FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS LATE TONIGHT...VEERING WEST IN THE MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...THEN SUBSIDING TO 2 TO
  3 FEET BY FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
6 follow-up statements
369 
WHUS73 KMKX 070157
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CDT THU OCT 6 2016

...GUSTY WINDS LATE TONIGHT AND FRIDAY...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE AHEAD OF AN APPROACHING
COLD FRONT TONIGHT...VEERING TO THE WEST FRIDAY MORNING AND
REMAINING GUSTY AS THE COLD FRONT MOVES THROUGH.

WAVES WILL BUILD FOR A TIME LATER TONIGHT INTO EARLY FRIDAY
MORNING...BUT THEN WILL GRADUALLY SUBSIDE AS WINDS TURN OFFSHORE.

LMZ643-644-071000-
/O.CON.KMKX.SC.Y.0073.161007T0900Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
857 PM CDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
FRIDAY...

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS LATE TONIGHT...VEERING WEST IN THE MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...THEN SUBSIDING TO 2 
  TO 3 FEET BY FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
288 
WHUS73 KMKX 070842
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT FRI OCT 7 2016

...GUSTY WINDS THROUGH THE DAY...

.GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD
FRONT WILL VEER TO THE WEST-NORTHWEST AROUND MID-MORNING AS THE
COLD FRONT MOVES THROUGH...REMAINING GUSTY THROUGH THE AFTERNOON.

HIGH WAVES FROM THE SOUTHERLY FETCH...ESPECIALLY NORTH OF
MILWAUKEE...WILL GRADUALLY SUBSIDE AS WINDS TURN OFFSHORE.

LMZ645-646-071645-
/O.EXB.KMKX.SC.Y.0073.161007T1500Z-161008T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS...VEERING WEST
  NORTHWEST MID-MORNING WITH GUSTS TO 25 KNOTS THROUGH THE
  AFTERNOON.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-071645-
/O.CON.KMKX.SC.Y.0073.161007T0900Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...VEERING WEST NORTHWEST LATE THIS MORNING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
356 
WHUS73 KMKX 071355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 AM CDT FRI OCT 7 2016

...GUSTY WINDS INTO THE THROUGH THE AFTERNOON...

.GUSTY WEST WINDS WILL VEER TO THE NORTHWEST BY AFTERNOON AS A
COLD FRONT MOVES THROUGH. HIGH WAVES WILL GRADUALLY SUBSIDE AS
WINDS TURN OFFSHORE. THE WINDS WILL SUBSIDE AS HIGH PRESSURE
APPROACHES THE MID MISSISSIPPI VALLEY TONIGHT. 

LMZ643-644-072200-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
855 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...VEERING
  NORTHWEST BY AFTERNOON.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-072200-
/O.CON.KMKX.SC.Y.0073.161007T1500Z-161008T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
855 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING
  NORTHWEST BY AFTERNOON.

* WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
038 
WHUS73 KMKX 071429 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT FRI OCT 7 2016

...GUSTY WINDS THROUGH THE AFTERNOON...

.GUSTY WEST WINDS WILL VEER TO THE NORTHWEST BY AFTERNOON AS A
COLD FRONT MOVES THROUGH. HIGH WAVES WILL GRADUALLY SUBSIDE AS
WINDS TURN OFFSHORE. THE WINDS WILL SUBSIDE AS HIGH PRESSURE
APPROACHES THE MID MISSISSIPPI VALLEY TONIGHT. 

LMZ643-644-080000-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
929 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...VEERING
  NORTHWEST BY AFTERNOON.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-080000-
/O.CON.KMKX.SC.Y.0073.161007T1500Z-161008T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING
  NORTHWEST BY AFTERNOON.

* WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
609 
WHUS73 KMKX 072012
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT FRI OCT 7 2016

...GUSTY WINDS THROUGH THE AFTERNOON...

.GUSTY NORTHWEST WINDS WILL DIMINISH LATE THIS AFTERNOON WITH THE
LOSS OF DAYTIME HEATING. HIGH WAVES WILL GRADUALLY SUBSIDE AS
WELL.

LMZ643>646-080000-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 PM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 3 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
870 
WHUS73 KMKX 072359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT FRI OCT 7 2016

...WINDS EASING AND WAVES SUBSIDING...

.WEST WINDS 10 TO 20 KNOTS THIS EVENING WILL DIMINISH TO 10 TO 15
KNOTS OVERNIGHT.

LMZ643>646-080100-
/O.EXP.KMKX.SC.Y.0073.000000T0000Z-161008T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
659 PM CDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

$$
JTS

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 3:38 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 6, 3:38 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
338 PM CDT THU OCT 6 2016

.SHORT TERM...

.TONIGHT AND FRIDAY...Forecast Confidence...Medium

Scattered showers will linger into the evening hours, though not
much rainfall is expected. Widespread showers and storms are then
expected to develop late evening in the west ahead of a strong
approaching cold front. Could be a few strong to severe storms given
increasing mixed layer CAPE and pretty good shear through the lowest
6 km. SPC is maintaining a Marginal Risk for severe storms in the
northwest 2/3 of the forecast area.

Showers will wind west to east early Friday morning, with cooler
temps and breezy winds through the remainder of the day.

.Friday night and Saturday...Forecast Confidence Medium.

A mid/upper level trough moves across the lake Superior area and
Wisconsin Friday night before pushing northeast into southeast
Canada Saturday as the upper level flow becomes zonal across
Wisconsin.

Upper level divergence and 700 mb upward motion ends Friday
evening, with mainly downward motion late Friday night and
Saturday.

700 mb RH is low Friday night but increases a little Saturday.
A 50 knot 700 mb wind max pushes across northern portions of the
forecast area with 40 knots over the south. The 850 mb wind max
is 40 knots that diminishes Saturday afternoon. The 850 mb RH
indicates the stratocumulus shield will stay just to the north.

High pressure builds across the Mid Mississippi valley.

.Saturday night and Sunday...Forecast Confidence Medium.

The mid/upper level flow remains zonal, but the main jet is
across southern Canada.

A brief period of 700 mb upward motion occurs Saturday evening,
with downward motion Sunday. 700 mb RH is highest across central
Wisconsin Saturday evening then dries.

A large high becomes centered across the Great lakes.

.LONG TERM...

.Sunday night and Monday...Forecast Confidence Medium.

The upper flow becomes a little more west southwest with the GFS
bringing a weak shortwave across the Central Plains.

High pressure over the Eastern Great lakes moves off to the east.

.Tuesday through Thursday..

A weak shortwave moves across the mid Mississippi Valley. Then
a large trough forms over Central Canada.

A weak trough moves across Wisconsin Tuesday and Tuesday night
with high pressure Wednesday.

&&

.AVIATION/00Z TAFS/...

A few showers will linger into the evening hours. Seeing quite a bit
of MVFR cigs at the moment now that should improve some per upstream
conditions.

Showers and storms are then expected late evening into tonight ahead
of an approaching wave and associated cold front. Models are
focusing much of the precip in the northwest half of the forecast
area tonight.

Mainly VFR conditions are expected into tonight, though lower
visibilities and ceilings are possible within moderate rainfall.

A few showers may linger early Friday morning, but otherwise it will
turn dry behind the departing front. Should be enough dry air and
mixing for VFR conditions from mid-morning through the remainder of
the day.

&&

.MARINE...

Winds will pick up later tonight into Friday as a cold front sweeps
through the region. The strongest winds are expected to be mainly
north of Milwaukee. Thus have decided to issue a Small Craft
Advisory for the northern two marine zones from 09Z tonight through
00Z tomorrow evening.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

TONIGHT/Friday AND AVIATION/MARINE...DDV
Friday NIGHT THROUGH Thursday...Hentz
Hazardous weather outlook, Oct 6, 3:20 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT THU OCT 6 2016

WIZ046-047-051-052-056>060-062>072-072030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
320 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED. THERE IS A MARGINAL RISK FOR SEVERE
THUNDERSTORMS TONIGHT FOR ALL BUT FAR SOUTHEAST WISCONSIN...WITH
DAMAGING WINDS THE MAIN RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-072030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED WITH A COLD FRONT. SOUTH TO
SOUTHWEST WILL BECOME NORTHWEST. A SMALL CRAFT ADVISORY IS IN
EFFECT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY DUE TO BRISK NORTHWEST
WINDS BEHIND THE COLD FRONT.

SOUTH WINDS AND WAVES MAY APPROACH SMALL CRAFT ADVISORY CONDITIONS
TUESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.